RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Acta Arith., 2014, том 164, выпуск 3, страницы 221–243 (Mi acta1)  

Sumsets in quadratic residues

I. D. Shkredovab

a Division of Algebra and Number Theory, Steklov Mathematical Institute, Gubkina St. 8, Moscow, Russia 119991
b Delone Laboratory of Discrete and Computational Geometry, Yaroslavl' State University, Sovetskaya St. 14, Yaroslavl', Russia 150000

Аннотация: We describe all sets $A\subseteq \mathbb{F}_p$ which represent the quadratic residues $R\subseteq \mathbb{F}_p$ in the sense that $R=A+A$ or $R=A\hat{+}A$. Also, we consider the case of an approximate equality $R\approx A+A$ and $R\approx A\hat{+}A$ and prove that $A$ is then close to a perfect difference set.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00759
12-01-33080
Министерство образования и науки Российской Федерации 11.G34.31.0053
2519.2012.1
This work was supported by grant RFFI NN 11-01-00759, Russian Government project 11.G34.31.0053, Federal Program "Scientific and scientific-pedagogical staff of innovative Russia" 2009-2013, grant mol_a_ved 12-01-33080 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.4064/aa164-3-2


Реферативные базы данных:

Тип публикации: Статья
MSC: 11B13, 11B50, 11B75
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/acta1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019